It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Setback on lexapro

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-25-2014, 06:55 AM   #1
    LynnA
    Member
    (female)
     
    LynnA's Avatar
     
    Join Date: Sep 2013
    Posts: 89
    LynnA HB User
    Setback on lexapro

    Can anyone tell me if it's common to have such a setback on lexapro only after 3 months? I'm on 10mg now for the past month (worked my way up to it). Started feeling okay last week...now again, 5 days later I feel like the anxiety is high, depression is seeping back and I'm slipping down. It was a nice few days but now I'm very discouraged for the past few days I'm here again...why does this happen? It's tough when you see that little light at the end of the tunnel and it zaps out again. It's a tough place to be.

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:20 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!